Advertisement

Applied Mathematics and Mechanics

, Volume 32, Issue 12, pp 1607–1614 | Cite as

Potential symmetries and conservation laws for generalized quasilinear hyperbolic equations

  • M. Nadjafikhah
  • R. Bakhshandeh ChamazkotiEmail author
  • F. Ahangari
Article

Abstract

Based on the Lie group method, the potential symmetries and invariant solutions for generalized quasilinear hyperbolic equations are studied. To obtain the invariant solutions in an explicit form, the physically interesting situations with potential symmetries are focused on, and the conservation laws for these equations in three physically interesting cases are found by using the partial Lagrangian approach.

Key words

conservation law generalized quasilinear hyperbolic equation invariant solution potential symmetry 

Chinese Library Classification

O152.5 O175.2 

2010 Mathematics Subject Classification

70S10 35L65 70H33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Olver, P. J. Applications of Lie Groups to Differential Equations, Springer, New York (1986)zbMATHGoogle Scholar
  2. [2]
    Ovsiannikov, L. V. Group Analysis of Differential Equations, Academic Press, New York (1982)zbMATHGoogle Scholar
  3. [3]
    Liu, N., Liu, X. Q., and Lü, H. L. New exact solutions and conservation laws of the (2+1)-dimensional dispersive long wave equations. Physics Letters A, 373(2), 214–220 (2009)CrossRefzbMATHGoogle Scholar
  4. [4]
    Ibragimov, N. H., Kara, A. H., and Mahomed, F. M. Lie-Bäcklund and Noether symmetries with applications. Nonlinear Dynamics, 15, 115–136 (1998)CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    Yasar, E. and Özer, T. Conservation laws for one-layer shallow water waves systems. Nonlinear Analysis: Real World Applications, 11(2), 838–848 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    Mei, F. X. Applications of Lie Groups and Lie Algebraic to Constraint Mechanical Systems (in Chinese), Science Press, Beijing (1999)Google Scholar
  7. [7]
    Bluman, G. W., Reid, G. J., and Kumei, S. New classes of symmetries for partial differential equations. Journal of Mathematical Physics, 29, 806–811 (1988)CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    Khater, A. H., Callebaut, D. K., Abdul-Aziza, S. F., and Abdelhameeda, T. N. Potential symmetry and invariant solutions of Fokker-Planck equation modelling magnetic field diffusion in magnetohydrodynamics including the Hall current. Physica A: Statistical Mechanics and Its Applications, 341, 107–122 (2004)CrossRefGoogle Scholar
  9. [9]
    Bluman, G. W. Applications of Symmetry Methods to Partial Differential Equations, Springer, Berlin (2010)CrossRefzbMATHGoogle Scholar
  10. [10]
    Noether, E. Invariante variations probleme. Nachrichten von der Könglichen Gesellschaft der Wissenschaften zu Göttingen, 1(3), 235–257 (1918)Google Scholar
  11. [11]
    Bessel-Hagen, E. Über die erhaltungssätzeder elektrodynamik. Mathematische Annalen, 84, 258–276 (1921)CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    Fu, J. L., Chen, L. Q., and Chen, B. Y. Noether-type theorem for discrete nonconservative dynamical systems with nonregular lattices. Science China: Physics, Mechanics and Astronomy, 53(3), 545–554 (2010)CrossRefGoogle Scholar
  13. [13]
    Fu, J. L., Fu, H., and Liu, R. W. Hojman conserved quantities of discrete mechanico-electrical systems constructed by continuous symmetries. Physics Letters A, 374(17–18), 1812–1818 (2010)CrossRefMathSciNetGoogle Scholar
  14. [14]
    Fu, J. L., Chen, L. Q., Jiménez, S., and Tang, Y. F. Non-Noether symmetries and Lutzky conserved quantities for mechanico-electrical systems. Physics Letters A, 358(1), 5–10 (2006)CrossRefzbMATHGoogle Scholar
  15. [15]
    Ibragimov, N. H. CRC Handbook of Lie Group Analysis of Differential Equations: Volume 1, CRC-Press, Boca Raton, Florida (1994)Google Scholar
  16. [16]
    Khalique, C. M. and Mahomed, F. M. Conservation laws for equations related to soil water equations. Mathematical Problems in Engineering, 2005(1), 141–150 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  17. [17]
    Kara, A. H. and Mahomed, F. M. Noether-type symmetries and conservation laws via partial Lagrangians. Nonlinear Dynamics, 45(3), 367–383 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  18. [18]
    Johnpillai, A. G., Kara, A. H., and Mahomed, F. M. Conservation laws of a nonlinear (1 + 1) wave equation. Nonlinear Analysis: Real World Applications, 11(4), 2237–2242 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  19. [19]
    Bokharia, A. H., Al-Dweika, A. Y., Mahomed, F. M., and Zaman, F. D. Conservation laws of a nonlinear (n+1) wave equation. Nonlinear Analysis: Real World Applications, 11(4), 2862–2870 (2010)CrossRefMathSciNetGoogle Scholar
  20. [20]
    Qin, M. C., Mei, F. X., and Xu, X. J. Nonclassical potential symmetries and invariant solutions of the heat equation. Applied Mathematics and Mechanics (English Edition), 27(2), 247–253 (2006) DOI 10.1007/s10483-006-0213-yCrossRefMathSciNetGoogle Scholar
  21. [21]
    Bluman, G. W., Temuerchaolu, and Sahadevan, R. Local and nonlocal symmetries for nonlinear telegraph equations. Journal of Mathematical Physics, 46(2), 023505 (2005)CrossRefMathSciNetGoogle Scholar

Copyright information

© Shanghai University and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • M. Nadjafikhah
    • 1
  • R. Bakhshandeh Chamazkoti
    • 1
    Email author
  • F. Ahangari
    • 1
  1. 1.School of MathematicsIran University of Science and TechnologyNarmak, TehranIran

Personalised recommendations